# SDR SWAA2021061180799

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTERY AREA UPPER EMERGENCY LIGHT DAMAGED ; / REMOVED AND REPLACED FWD ENTERY AREA UPPER EMERGENCY LIGHT ASPER B737-700 AMM 33-51-01; VERIFIED; STEP # 1.
